# SDR HNAA2014020300028

- Difficulty date: February 3, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 54,132 hours, 60,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULBS ARE OUT IN EMERGENCY EXIT THRESHOLD LIGHT SIGN ON FORWARD LT SIDE.  R & R BULBS. OPS CHECKED GOOD.
